Author Topic: Increased Windows Hooray!!!  (Read 297 times)

[Buddie]

Increased Windows Hooray!!!
« on: July 09, 2021, 06:11:24 pm »
I am so thankful to God that I have had some increased windows the last few days after completely debilitating symptoms 2 weeks benzo free. Don't get me wrong that is still horrible and I am not able to do a lot but I am eating more, and up and out of bed most of the day as well as being able to shower daily for 4 days straight. Sleep has been tougher as I have had an increase in anxiety, racing, shaking, nervousness, as well as head pressure. Overall though a mild decrease in physical pain. I am praying that this continues in this direction. I have even had a couple moments that I felt a little like myself, just with extreme physical pain.

I hope that encourages someone else out there. Trying to share positive as well as my hard days.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Increased Windows Hooray!!!
« Reply #1 on: July 09, 2021, 06:30:17 pm »
Hi [...]!

Good for you. I hope you feel better soon. I am also a 1976 girl. Sending you strength!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Increased Windows Hooray!!!
« Reply #2 on: July 09, 2021, 06:35:25 pm »
Hi [...]!

Good for you. I hope you feel better soon. I am also a 1976 girl. Sending you strength!

Thank you! That's great you are a 1976 girl too! I hope you are healing well!!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.